# SDR ASOA20140513059

- Difficulty date: May 13, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145LR
- Aircraft serial: 145026
- Aircraft time: 33,697 hours, 33,299 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 14529426003
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE NR 2 ENGINE FORWARD LOWER YOKE FITTING WAS FOUND TO BE CRACKED AND VERIFIED WITH EDDY CURRENT.  MAINTENANCE R & R THE FITTING IAW EC5450-01088.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
